# SDR SCNA20250917377

- Difficulty date: September 12, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N839SY
- Make and model: Boeing 737-8
- Aircraft serial: 42083
- Aircraft time: 16,199 hours, 6,177 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 221QF AT W1, PASSENGER CABIN.
